MathSciNet Relay Station
MathSciNet bibliographic data
MR786092 46J10
Batikyan, B. T.; Grigoryan, S. A. Uniform algebras containing $A(K)$. (Russian) Uspekhi Mat. Nauk 40 (1985), no. 2(242), 169–170.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement